Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Theorems on compact totally disconnected semigroups and lattices


Author: Katsumi Numakura
Journal: Proc. Amer. Math. Soc. 8 (1957), 623-626
MSC: Primary 22.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087032-5
MathSciNet review: 0087032
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, New York, 1948. MR 0029876 (10:673a)
  • [2] R. J. Koch and A. D. Wallace, Maximal ideals in compact semigroups, Duke Math. J. vol. 21 (1954) pp. 681-685. MR 0063381 (16:112e)
  • [3] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. vol.61 (1955) pp. 95-112. MR 0067907 (16:796d)
  • [4] -, Retractions in semigroups (not yet published).
  • [5] -, The center of a compact Hausdorff lattice is totally disconnected (not yet published).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087032-5
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society